Weakly lower demicontinuous preference maps

Mehta G. (1987) Weakly lower demicontinuous preference maps. Economics Letters, 23 1: 15-18. doi:10.1016/0165-1765(87)90194-7

Author Mehta G.
Title Weakly lower demicontinuous preference maps
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1016/0165-1765(87)90194-7
Volume 23
Issue 1
Start page 15
End page 18
Total pages 4
Language eng
Subject 2002 Cultural Studies
2003 Language Studies
Abstract This paper deals with weakly lower demicontinuous preference relations. A new characterization of such preference relations is given and a theorem is proved on the existence of maximal elements. An infinite-dimensional generalization of a theorem of Bergstrom is also proved.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Scopus Import
Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:02:50 EST by System User